# SDR HEEA060351

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23038213
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OVERSPRAY ON 25/28 SEAL BORE.  RECEIVING INSPECTION REVEALED EXCESSIVE SPRAY ON POWER TURBINE.
